From South Africa:
My 64 year old father has diabetes for which he takes Glycomin (glyburide [a pill for type 2 diabetes] and has recently started complaining about headaches. He has a heart condition which is a matter of concern as well. He is using Equal, and his headaches have become so severe that at times he becomes dizzy and has blurred vision. Any idea of what might cause that?
Any answer would be a guess. He needs to see a physician to understand better whether these are vascular headaches, headaches associated with cerebral ischemia, or any number of other problems. I do not think this is from Equal.
Original posting 26 Oct 2001
Posted to Aches and Pains
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.